# SDR RRXA96091

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator  O-Ring
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC FLUID DOWN TO STANDPIPE LEVEL IN CRUISE FLIGHT.  ACCOMPLISHED HYDRAULIC FLUID OR PRESSURE LOSS CHECKLIST PER EWA QRH.  MAINTENANCE REMOVED AND REPLACED O-RING ON LT RETRACT ACTUATOR, OPS CHECKS OK.
